Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having cramps, nipples darker than usual, hunger. Taking birth controls. Pregnancy test negative. Reason?

I m on birth control (sprintec 28) and have been since roughly 2011 (for regulating the flow and its heaviness, the length and god awful cramping) but I am having symptoms of pregnancy, I ve been having cravings and my nipples are a bit darker than usual, I ve been sleeping horribly the last few weeks, I m getting irritated more than usual, and I ve been eating a lot. I eat a good amount but then I m really hungry again within an hour and a half, and I ve been more stressed out than usual, but I m not sure why. I did 2 home pregnancy tests but both were negative. last month my period lasted 6 days and a was lot lighter than usual, but two months ago my period only lasted 3 days, when my period generally lasts for 7-8 days and is kind of heavy for the first 2-3 days. this month i got my period (a day late) but its brownish red, looks a little watery and is lighter than usual. What is going on with my body?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your symptoms suggest you could be pregnant.
However these are only suggestive of pregnancy but not confirmatory.
Repeat UPT after 1 week.
If it is positive, get a Transvaginal USG for definitive diagnosis.
Hope this helps.
Dr Nilofer
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor